# SDR CA071015002

- Difficulty date: October 11, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 6,255 hours
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10011
- Condition: Faulted
- Location: Flap System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) EVENT OCCURRED AT GATE PUSHBACK, PREFLIGHT FLAP SELECTION. FLAP FAIL CAUTION ILLUMINATED WHEN SELECTED TO 20 DEGREES. LT FLAPS SHOWING 2 DEGREES/RT SIDE SHOWING ZERO. BOTH FLAPS WERE PHYSICALLY AT 2 DEGREES. FAULT CODES SHOWED BPSU AT FAULT. DURING REPLACEMENT WAS ALSO FOUND THE FLAP DRIVE SHEARED. BOTH PARTS REPLACED AND RIGGED. FLAP SYSTEM TEST COMPLETED WITH NO FURTHER FAULT NOTED. SYSTEMS CHECKS SERVICEABLE. (TC NR 20071015002)
